BibTeX record journals/dm/HiguchiNOS11

download as .bib file

@article{DBLP:journals/dm/HiguchiNOS11,
  author    = {Yusuke Higuchi and
               Atsuhiro Nakamoto and
               Katsuhiro Ota and
               Tadashi Sakuma},
  title     = {N-flips in even triangulations on the torus and Dehn twists preserving
               monodromies},
  journal   = {Discrete Mathematics},
  volume    = {311},
  number    = {13},
  pages     = {1128--1135},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.disc.2010.08.003},
  doi       = {10.1016/j.disc.2010.08.003},
  timestamp = {Mon, 05 Jun 2017 20:52:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HiguchiNOS11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics